×

zbMATH — the first resource for mathematics

A proof that every Banach space is subreflexive. (English) Zbl 0098.07905

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. R. Phelps, Subreflexive normed linear spaces, Arch. Math. (Basel) 8 (1957), 444 – 450. · Zbl 0081.32701 · doi:10.1007/BF01898849 · doi.org
[2] R. R. Phelps, A representation theorem for bounded convex sets, Proc. Amer. Math. Soc. 11 (1960), 976 – 983. · Zbl 0098.07904
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.